# SDR DALA1154660199

- Difficulty date: September 14, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 63,460 hours, 9,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND COCKPIT EMERGENCY LIGHT OVERHEAD DOOR INOPERATIVE AND REPLACED THE BATTERY PACK.  SYSTEM OPERATION IS NORMAL.
